# SDR 99ZZZX4668

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EROSION SHIELD BLADE NR 1.  REMOVED AND REPLACED EROSION SHIELD ON BLADE NR 1.  TOUCHED UP PAINT AND STATIC BALANCED PROPELLER IAW MFG CMM.
